Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 73, Number 1

All articles in this issue are freely accessible.

Abnormalities in Noetherian rings
J. T. Arnold and M. B. Boisen.
Proc. Amer. Math. Soc. 73 (1979), 1-6
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512046
The semilattices with distinguished endomorphisms which are equationally compact
Sydney Bulman-Fleming, Isidore Fleischer and Klaus Keimel.
Proc. Amer. Math. Soc. 73 (1979), 7-10
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512047
Indecomposable decompositions and the minimal direct summand containing the nilpotents
G. F. Birkenmeier.
Proc. Amer. Math. Soc. 73 (1979), 11-14
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512048
The conormal module of an almost complete intersection
Ernst Kunz.
Proc. Amer. Math. Soc. 73 (1979), 15-21
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512049
Two counterexamples involving inner functions
Kenneth Stephenson.
Proc. Amer. Math. Soc. 73 (1979), 22-24
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512050
Existence of fixed points of nonexpansive mappings in certain Banach lattices
Paolo M. Soardi.
Proc. Amer. Math. Soc. 73 (1979), 25-29
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512051
On a conjecture of Hunt and Murray concerning $q$-plurisubharmonic functions
Morris Kalka.
Proc. Amer. Math. Soc. 73 (1979), 30-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512052
A nonlinear theorem of ergodic type
G. Feathers, J. Wayne Pace and W. G. Dotson.
Proc. Amer. Math. Soc. 73 (1979), 35-36
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512053
A nonlinear theroem of ergodic type. II
G. Feathers and W. G. Dotson.
Proc. Amer. Math. Soc. 73 (1979), 37-39
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512054
A characterization of $Z$-separating algebras
Shankar Hegde.
Proc. Amer. Math. Soc. 73 (1979), 40-44
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512055
Universal Lusin measurability and subfamily summable families in abelian topological groups
William H. Graves.
Proc. Amer. Math. Soc. 73 (1979), 45-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512056
Spectral estimates and oscillations of singular differential operators
Walter Allegretto.
Proc. Amer. Math. Soc. 73 (1979), 51-56
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512057
A Volterra equation with nonintegrable resolvent
Gustaf Gripenberg.
Proc. Amer. Math. Soc. 73 (1979), 57-60
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512058
That quasinilpotent operators are norm-limits of nilpotent operators revisited
C. Apostol, C. Foiaş and C. Pearcy.
Proc. Amer. Math. Soc. 73 (1979), 61-64
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512059
Fixed point theorems for multivalued approximable mappings
P. S. Milojević.
Proc. Amer. Math. Soc. 73 (1979), 65-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512060
Loosely Bernoulli Cartesian products
Laif Swanson.
Proc. Amer. Math. Soc. 73 (1979), 73-78
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512061
Derivations and the trace-class operators
R. E. Weber.
Proc. Amer. Math. Soc. 73 (1979), 79-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512062
A multiplier theorem for $H^{1}(R^{n})$
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 73 (1979), 83-87
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512063
A note on an inverse scattering problem
John F. Ahner and Charles S. Kahane.
Proc. Amer. Math. Soc. 73 (1979), 88-91
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512064
A counterexample to a “theorem” on $L_{n}$ sets
John D. Baildon.
Proc. Amer. Math. Soc. 73 (1979), 92-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512065
Slicing the cube in $R^{n}$ and probability (bounds for the measure of a central cube slice in $R^{n}$ by probability methods)
Douglas Hensley.
Proc. Amer. Math. Soc. 73 (1979), 95-100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512066
$CT_{0}$ is stronger than $CT_{0}!$
Vladimir Lifschitz.
Proc. Amer. Math. Soc. 73 (1979), 101-106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512067
Diophantine correct models of arithmetic
L. Lipshitz.
Proc. Amer. Math. Soc. 73 (1979), 107-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512068
The geometry and the Laplace operator on the exterior $2$-forms on a compact Riemannian manifold
Gr. Tsagas and C. Kockinos.
Proc. Amer. Math. Soc. 73 (1979), 109-116
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512069
A simple proof of a covering property of locally compact groups
P. Milnes and J. V. Bondar.
Proc. Amer. Math. Soc. 73 (1979), 117-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512070
A counterexample in $l_{2}$-manifold theory
Vo Thanh Liem.
Proc. Amer. Math. Soc. 73 (1979), 119-120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512071
Orbits of paths under hyperbolic toral automorphisms
Ricardo Mañé.
Proc. Amer. Math. Soc. 73 (1979), 121-125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512072
On $K$-semimetric spaces
Dennis K. Burke.
Proc. Amer. Math. Soc. 73 (1979), 126-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512073
Compact-open versus $k$-compact-open
Carlos R. Borges.
Proc. Amer. Math. Soc. 73 (1979), 129-133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512074
A new and constructive proof of the Borsuk-Ulam theorem
Mark D. Meyerson and Alden H. Wright.
Proc. Amer. Math. Soc. 73 (1979), 134-136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512075
A general Ramsey product theorem
R. L. Graham and J. H. Spencer.
Proc. Amer. Math. Soc. 73 (1979), 137-139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512076
Erratum to: “A countable self-injective ring is quasi-Frobenius” (Proc. Amer. Math. Soc. 65 (1977), no. 2, 217–220)
John Lawrence.
Proc. Amer. Math. Soc. 73 (1979), 140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 512077
American Mathematical Society